On Sarason’s theorem an d the Radjavi–Rosenthal hypothesis
Doklady Akademii Nauk, Tome 205 (1972) no. 2, pp. 284-285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_205_2_a6,
author = {A. I. Loginov and V. S. Shulman},
title = {On {Sarason{\textquoteright}s} theorem an d the {Radjavi{\textendash}Rosenthal} hypothesis},
journal = {Doklady Akademii Nauk},
pages = {284--285},
year = {1972},
volume = {205},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_205_2_a6/}
}
A. I. Loginov; V. S. Shulman. On Sarason’s theorem an d the Radjavi–Rosenthal hypothesis. Doklady Akademii Nauk, Tome 205 (1972) no. 2, pp. 284-285. http://geodesic.mathdoc.fr/item/DAN_1972_205_2_a6/